I’m in my mid 20s and considering using finasteride. Out on the internet, there are of course plenty of people reporting side effects. One I’m worried about is weight gain-as an athlete a gain in fat would directly impact my performance. Is weight-gain a side that occurs in a relatively small number of users, such as the other sides? Or are a large percentage of people seeing this weight gain? Is it possible as a young, athletic person I have little to worry about here, or could I actually have more to worry about with regards to weight gain? I’m ready to start finasteride immediately but this is the last worry on my mind.
If you are ready to start finasteride, then you must be in contact with a medical doctor since it is a prescription medication, so please address these concerns with your doctor.
Of all the potential side effects associated with finasteride, I do not think weight gain is even on the top ten list. In the grand scheme of things, ALL drugs have side effects. Before starting any medications you and your doctors should consider all the risks and the beneits, and lay out a clear Master Plan.